American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32L10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Reese Harvey and H. Blaine Lawson. A theory of characteristic currents associated with a singular connection . Bull. Amer. Math. Soc. 31 (1994) 54-63. MR 1254076.
Abstract, references, and article information   
View Article: PDF

[2] Nigel R. O'Brian, Domingo Toledo and Yue Lin L. Tong. Grothendieck-Riemann-Roch for complex manifolds. Bull. Amer. Math. Soc. 5 (1981) 182-184. MR 621887.
Abstract, references, and article information   
View Article: PDF

[3] R. O. Wells Jr.. Complex manifolds and mathematical physics. Bull. Amer. Math. Soc. 1 (1979) 296-336. MR 520077.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1